# SDR AALA202409277914

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,974 hours, 16,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR MESSAGE CHECK DOOR PRESSURE WHEN DOOR IS ARMED. MAINTENANCE SERVICED THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
